MathSciNet Relay Station
MathSciNet bibliographic data
MR1979775 46E15 (30D55 31A35 46B10)
Hedenmalm, Håkan The dual of a Bergman space on simply connected domains. Dedicated to the memory of Tom Wolff. J. Anal. Math. 88 (2002), 311–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement